Communications in Mathematical Physics

, Volume 264, Issue 1, pp 71–85

Homological Mirror Symmetry for Toric del Pezzo Surfaces

Article

DOI: 10.1007/s00220-005-1509-0

Cite this article as:
Ueda, K. Commun. Math. Phys. (2006) 264: 71. doi:10.1007/s00220-005-1509-0

Abstract

We prove the homological mirror conjecture for toric del Pezzo surfaces. In this case, the mirror object is a regular function on an algebraic torus Open image in new window We show that the derived Fukaya category of this mirror coincides with the derived category of coherent sheaves on the original manifold.

Copyright information

© Springer-Verlag Berlin Heidelberg 2006

Authors and Affiliations

  1. 1.Research Institute for Mathematical SciencesKyoto UniversityKyotoJapan